# SDR AALA201704049004

- Difficulty date: April 2, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 9,313 hours, 4,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 25C EMERGENCY EXIT LIGHT TO ISLE INOPERATIVE. RECONNECTED EMERGENCY LIGHT CONNECTOR PER 33-50-00.
